If I were to stop taking the subs and were to take a small amount of methadone for a 6-8 day period would it help with the withdrawels or make it worse? I'm am taking .5 a day of suboxone and don't want to go backwards but really want to get off asap. Let me know if anyone has ever tried this. Thanks
Kim, you may have to wait to take the methadone to keep from going in to precipitated withdrawal, you really need to rethink this. If you are always going to be in pain due to condition or disease, then methdadone may be better for you in the long run. But if you simply want to stop the suboxone, please click on my avatar and read my profile. I stopped it recently and had no WD but I did it very carefully. I don't have a pc at home and usually am typing from my phone and don't have long here due to work, but if you will read my profile, it may help. Robert_325 has a really quick taper if you will go to the forum and post a thread to him, he will help you when he sees it, but I have had a couple of people tell me they had some problems when they tried it because it is so fast.They got confused on how to break the pills down, and some had extreme anxiety and depression, if you want off subs, work with your doctor and counselor and see if you need an antidepressant as you taper down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How bad will my withdrawels be coming off 25 mg of methadone? i've been on it exactly one week toda?
Posted 23 Aug 2010 • 2 answers
Posted 1 Mar 2011 • 2 answers
Posted 20 Jun 2011 • 1 answer
Posted 28 Jun 2011 • 1 answer
Posted 14 Feb 2012 • 2 answers